Quasi-basic submodules over valuation domains
Rendiconti del Seminario Matematico della Università di Padova, Tome 90 (1993), pp. 53-66.
@article{RSMUP_1993__90__53_0,
     author = {Bazzoni, Silvana and Salce, Luigi},
     title = {Quasi-basic submodules over valuation domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {53--66},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {90},
     year = {1993},
     zbl = {0790.13002},
     mrnumber = {1257132},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1993__90__53_0/}
}
TY  - JOUR
AU  - Bazzoni, Silvana
AU  - Salce, Luigi
TI  - Quasi-basic submodules over valuation domains
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
DA  - 1993///
SP  - 53
EP  - 66
VL  - 90
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1993__90__53_0/
UR  - https://zbmath.org/?q=an%3A0790.13002
UR  - https://www.ams.org/mathscinet-getitem?mr=1257132
LA  - en
ID  - RSMUP_1993__90__53_0
ER  - 
Bazzoni, Silvana; Salce, Luigi. Quasi-basic submodules over valuation domains. Rendiconti del Seminario Matematico della Università di Padova, Tome 90 (1993), pp. 53-66. http://archive.numdam.org/item/RSMUP_1993__90__53_0/

[BFS] S. Bazzoni - L. Fuchs - L. Salce, The hierarchy of uniserial modules over valuation domains, preprint.

[FS1] L. Fuchs - L. Salce, Prebasic submodules over valuation rings, Ann. Mat. Pura Appl., (IV), 32 (1982), pp. 257-274. | MR 696046 | Zbl 0515.13007

[FS2] L. Fuchs - L. Salce, Modules over Valuation Domains, Lecture Notes Pure Appl. Math. N.97, Marcel Dekker, New York (1985). | MR 786121 | Zbl 0578.13004

[G] P. Griffith, Infinite Abelian Groups, Chicago Lectures in Math., Chicago, London (1970). | MR 289638 | Zbl 0204.35001

[SZ] L. Salce - P. Zanardo, A Kulikov's result that does not extend to modules over general valuation domains, Proc. Amer. Math. Soc., 111 (1991), pp. 643-649. | MR 1043419 | Zbl 0733.13011

[S] S. Shelah, Nonstandard uniserial module over a uniserial domain exists, Lecture Notes Math. N. 1182, Springer-Verlag (1986), pp. 135-150. | MR 850056